Hair Loss After Botox Injections For Migraines?
on 14 Nov 2012
I spoke to my neurologist today. Received 1st Botox migraine injections in April. My hair started falling out by the full stand in May. Received 2nd injections in August. Went yesterday back to the Neurologist and he said it is ABSOLUTELY from the Botox injections as it goes right to the nerve. He told me to stop them and gave me Zinc for hair loss. Also my eyebrows and eyelashes fell out (not completely thou.) The dr also said it is rare but he does have one other patient that this has happened too. I hope this helps... Wishing now for my hair to come back. Good luck everyone!!
Your information remains private and will not be posted without your permission.
Don't have an account? Create one now.
By creating an account, you are indicating that you have read and accept the
Already a member? Sign In.
Enter your username or email address and we will send you a link to login.
Check your email. We've sent you a link to reset your password.